# SDR YENA2022031400186

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN LOC. AT LEVEL FR42, 1.500 IN OUTBOARD SIDE OF Y1292 IN CENTER FUEL TANK (CPCP RELATED MPD); ACCOMPLISHED REPAIR OF CORROSION AFFECTED AREA FOUND ON RH WING BOTTOM SKIN UPPER SURFACE AROUND RIB.
